You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ANALYSIS OF COMBINATIONAL NETWORKS WITH MATHEMATICA
Dejan V. Tošić and Slobodan K. Simić
Publikacije Elektrotehničkog fakulteta. Serija Matematika
No. 16 (2005), pp. 98-109
Published by: University of Belgrade, Serbia
Stable URL: http://www.jstor.org/stable/43666620
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper focuses on automated computer-aided symbolic analysis of combinational networks. A novel program is presented to carry out the symbolic analysis, and to derive closed-form formulas for the response of combinational networks, for excitations specified by symbols or symbolic expressions. The source code listing of the program is presented. The program operation is fully illustrated by an example. The symbolic analysis addressed in this work can serve as a basis of efficient programs for variety of logic design tasks, including logic simulation, fault simulation, test generation, and symbolic verification. The advantages of the proposed approach are discussed. Scientists, researchers, designers, educators and students dealing with combinational networks can benefit from the symbolic approach considered in this paper.
Publikacije Elektrotehničkog fakulteta. Serija Matematika © 2005 University of Belgrade, Serbia